Alert archive / Iowa / Flash Flood Watches in 2017

Flash Flood Watch 2, NWS Quad Cities, IA

July 12, 2017Dubuque County, Iowa; Jo Daviess County, Illinois

NWS Quad Cities, IA issued this flash flood watch at Jul 12, 2017, 9:39 AM CDT for Dubuque County, Iowa; Jo Daviess County, Illinois. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jul 12, 2017, 9:39 AM CDT (14:39 UTC)
Expired
Jul 12, 2017, 3:13 PM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Flood severity
None

Counties Dubuque County, IA, Jo Daviess County, IL

The radar

The Quad Cities radar (KDVN), 90 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 2.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2017-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2017-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1137 J/kg
Mixed-layer CIN
-248 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

550 
WGUS63 KDVN 121439
FFADVN

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Quad Cities IA IL
939 AM CDT Wed Jul 12 2017

...Flash flood watch now in effect...

.Very heavy rainfall occurred across northern Dubuque county last
night. New rounds of thunderstorms will affect northeast Iowa and
northwest Illinois today. High moisture levels in the atmosphere 
and the potential for storms moving over the same area will 
increase the risk of excessive rainfall.

IAZ042-ILZ001-122245-
/O.NEW.KDVN.FF.A.0002.170712T1439Z-170713T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dubuque-Jo Daviess-
Including the cities of Dubuque and Galena
939 AM CDT Wed Jul 12 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING...

The National Weather Service in Quad Cities has issued a

* Flash Flood Watch for portions of northwest Illinois and 
  northeast Iowa, including the following areas, in northwest 
  Illinois, Jo Daviess. In northeast Iowa, Dubuque. 

* Until 7 PM CDT this evening

* Soils across much of Dubuque county are already saturated. Any
  additional rainfall will quickly run off.

* Due to high moisture levels in the atmosphere, rainfall of 2 to
  4 inches are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that flash flooding is possible. 
Monitor forecasts and take action if flash flood warnings are
issued or flash flooding develops.

&&

$$
1 follow-up statement
072 
WGUS63 KDVN 122013
FFADVN

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Quad Cities IA IL
313 PM CDT Wed Jul 12 2017

...More heavy rain tonight...

.High moisture levels in the atmosphere combined with an
approaching front will set the stage for another round of heavy 
rain tonight. There is a potential for storms to move across the 
same areas which would increase the risk for excessive rainfall.


IAZ042-ILZ001-122115-
/O.CAN.KDVN.FF.A.0002.000000T0000Z-170713T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dubuque-Jo Daviess-
Including the cities of Dubuque and Galena
313 PM CDT Wed Jul 12 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of northwest Illinois and
northeast Iowa has been cancelled.

The risk of heavy rainfall will be shifting south of the area for
this afternoon and tonight.

$$

IAZ067-068-077-078-087>089-098-099-ILZ009-015>018-024>026-034-035-
MOZ009-010-130415-
/O.NEW.KDVN.FF.A.0003.170713T0200Z-170713T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Muscatine-Scott-Washington-Louisa-Jefferson-Henry IA-Des Moines-
Van Buren-Lee-Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-
Henderson-Warren-Hancock-McDonough-Scotland-Clark-
Including the cities of Muscatine, Davenport, Bettendorf, 
Washington, Wapello, Fairfield, Mount Pleasant, Burlington, 
Keosauqua, Fort Madison, Sterling, Moline, Rock Island, Geneseo, 
Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, Macomb, 
Memphis, and Kahoka
313 PM CDT Wed Jul 12 2017

...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH
THURSDAY MORNING...

The National Weather Service in Quad Cities has issued a

* Flash Flood Watch for portions of Illinois, Iowa, and 
  northeast Missouri, including the following areas, in 
  Illinois, Bureau, Hancock, Henderson, Henry IL, McDonough, 
  Mercer, Putnam, Rock Island, Warren, and Whiteside. In Iowa, 
  Des Moines, Henry IA, Jefferson, Lee, Louisa, Muscatine, 
  Scott, Van Buren, and Washington. In northeast Missouri, Clark 
  and Scotland. 

* From 9 PM CDT this evening through Thursday morning

* High moisture levels in the atmosphere will make storms very
  efficient in producing heavy rain. Rainfall amounts of 1 to 4
  inches are possible. If storms move over the same area, very
  high rainfall amounts may be seen.

* If the heavy rainfall occurs over urban or hilly terrain, the
  flash flood risk would be increased. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that flash flooding is possible. 
Monitor forecasts and take action if flash flood warnings are
issued or flash flooding develops.

&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood watch went out at Jul 12, 7:44 AM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jul 12, 7:44 AM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
744 AM CDT Wed Jul 12 2017

.UPDATE...
Issued at 742 AM CDT Wed Jul 12 2017

Scattered small thunderstorms and showers have developed on top of
the veering low level jet this past hour, and based on the latest
CAMs, I have included higher pops for this for the next few hours.
Heavy rains and severe storms are not expected.
ERVIN

&&

.SYNOPSIS...
Issued at 330 AM CDT Wed Jul 12 2017

Strongly fed high moisture/CAPE warm air advection wing of
thunderstorms that produced severe weather and ongoing flash
flooding around the DBQ area currently pushing acrs east acrs
western/southwestern WI ATTM. Active westerlies along fringe of
ongoing loaded air mass will continue through early Thu, before
digging TROF aloft and Canadian sfc high pressure brings about
relief form the heat and humidity late Thu into Fri. Some moderation

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 330 AM CDT Wed Jul 12 2017

Today...Will issue a Heat Advisory for most of the DVN CWA for heat
index readings of 100-105+ degrees from noon through 8 PM, with
expected high temps in the low to mid 90s, and pooled/evapo-
transpiration juiced sfc DPTs in the mid to upper 70s along outflow
boundaries and lingering warm/quasi-stationary front. An 80 DPT
possible again today along a boundary. But another day where cloud
cover/convective debris may squash true advisory conditions in spots
especially north of HWY 30. For now will leave out the three
northwestern IL counties from the advisory that will be most
susceptible to lingering debris clouds and outflow from the north.
But the next shift will have to assess conditions as whether to
expand heat headlines acrs these areas as well, or trim back if they
have the confidence. Elevated CAP/EML will reestablish and
strengthen acrs the CWA today for a temporary reprieve from the
thunderstorm clusters. But with lingering boundaries and possible
deferential heating areas, will have to keep at least low chc POPs
going for most of the area today for isolated to wdly sctrd
redevelopment, or storms that are able to sustain and move in from
the west aided by a type of MCV.

Tonight...with incoming front from the northwest, upstream short
wave pushing acrs IA and ongoing high CAPE airmass overhead, see the
potentail for a strong to severe MCS developing acrs western into
central IA this evening and rolling eastward acrs the state along
ideal H85 MB thermal gradient and H85 MB feed from the southwest. If
not a full blown MCS, at least one or two organized storm clusters
capable of damaging winds and very heavy rainfall from mid evening
and into the overnight. A few of the latest CAMs even want to bring
an initial band of storms acrs into the western or northwestern CWA
by early evening, again may be aided by un-modeled MCV/circulation.
Will evolve POPs through the period accordingly, but higher POPS as
the night progresses. Localized swaths of the CWA are now
susceptible to flash flooding from additional heavy rainfall, but the
widespread threat may still not be there for much of the fcst area,
and confidence how far north or south the main system or systems,
propagate acrs is still limited. Thus will hold off a flash flood
watch for tonight at this time and let the next shift assess or
better define an impact channel to issue one later today if
needed.

.LONG TERM...(Thursday through next Tuesday)
ISSUED AT 330 AM CDT Wed Jul 12 2017

In general/brief extended outlook suggests that after some post-
frontal showers and storms Thu morning, drying and cooling
conditions later in the day Thu into Fri. Warmer condtions/thermal
moderation to try and build back in for the weekend and especially
next week, but if re-enforcing cool front occurs like the ECMWF
suggests late Sat night into Sunday, it may be delayed some. This
front may be the next precip chance as well late Sat night into
Sunday morning if it occurs like the latest 00z ECMWF and GFS
suggests.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning)
ISSUED AT 641 AM CDT Wed Jul 12 2017

Thunderstorm activity will remain a slight possibility during the
day today with hot and humid air over the region and south winds.
Tonight, a cold front will begin to move south through the area,
resulting in a period of strong thunderstorm activity this late
afternoon and evening. Strong winds and heavy rain are likely in
these storms later today. Outside of storms, VFR conditions are
expected today, and after storms roll through this evening, we may
see a period of MVFR cigs overnight. That is not yet confident,
but needs to be watched for later inclusion into TAF forecasts.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Heat Advisory from noon today to 8 PM CDT this evening for
     Benton-Buchanan-Cedar-Clinton-Delaware-Des Moines-Dubuque-
     Henry IA-Iowa-Jackson-Jefferson-Johnson-Jones-Keokuk-Lee-
     Linn-Louisa-Muscatine-Scott-Van Buren-Washington.

IL...Heat Advisory from noon today to 8 PM CDT this evening for
     Bureau-Hancock-Henderson-Henry IL-McDonough-Mercer-Putnam-
     Rock Island-Warren-Whiteside.

MO...Heat Advisory from noon today to 8 PM CDT this evening for Clark-
     Scotland.

&&

UPDATE...Ervin
SYNOPSIS...12
SHORT TERM...12
LONG TERM...12
AVIATION...Ervin
Hazardous weather outlook, Jul 12, 5:21 AM CDT, 4 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
521 AM CDT Wed Jul 12 2017

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-131000-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
521 AM CDT Wed Jul 12 2017

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Additional rounds of thunderstorms will occur this afternoon and
tonight, with the coverage of storms expected to increase from
the early evening through the overnight. More severe storms are
also possible with the primary threats being damaging winds of 60
to 70 MPH, and flooding rains. Large hail will be a secondary
threat. Areas that have recently received heavy rainfall during
the past few days will be especially prone to flash flooding.
Some area tributary rivers that are impacted by these passing
storms will also experience significant rises, possibly to
near bankfull. The Storm Prediction Center has placed areas along
and north of a line from Keosauqua Iowa, to Monmouth Illinois in a
slight risk for severe weather this afternoon and tonight.

More hot and very humid conditions will continue to affect most of
the Outlook Area today, with afternoon and early evening heat
index readings of 100 to 105 degrees likely. But today will also
be another day where thunderstorms and clouds may keep ambient
temperatures cooler than currently expected in some locations. A
Heat Advisory is in effect for this afternoon and early evening
for all of the Outlook Area except the Freeport, Stockton, and
Mount Carroll areas in northwestern Illinois.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Lingering non-severe thunderstorms will be possible south of
Interstate 80 Thursday morning. After that, the next chance for
storms will be Saturday night into Sunday. The chance for severe
weather during the upcoming weekend currently appears to be low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and tonight.

12

In the hours before

Local storm report, Jul 12, 4:38 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
438 AM CDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     FLASH FLOOD      DURANGO                 42.56N 90.77W
07/12/2017                   DUBUQUE            IA   EMERGENCY MNGR

            WATER REMAINS OVER HIGHWAY 52 NEAR DURANGO, DUE TO THE
            LITTLE MAQUOKETA CREEK. WATER IS NO LONGER RISING AND
            AREA IS BLOCKED OFF TO TRAFFIC.

&&

ERVIN
Local storm report, Jul 12, 6:59 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
659 AM CDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 AM     HEAVY RAIN       DUBUQUE                 42.50N 90.69W
07/12/2017  E4.90 INCH       DUBUQUE            IA   PUBLIC

            REPORT WAS RELAYED BY LOCAL BROADCAST MEDIA.

&&

DC
Local storm report, Jul 12, 7:30 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
730 AM CDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     2 WSW DUBUQUE           42.49N 90.73W
07/12/2017                   DUBUQUE            IA   TRAINED SPOTTER

            A 10 INCH ASH TREE WAS BLOWN OVER ALONG WITH SEVERAL 2 TO
            4 INCH TREE LIMBS. REPORT WAS DELAYED.

&&

DC
Local storm report, Jul 12, 8:58 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
858 AM CDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     FUNNEL CLOUD     E CONROY                41.73N 92.00W
07/11/2017                   IOWA               IA   LAW ENFORCEMENT

0549 PM     FUNNEL CLOUD     10 SW CEDAR RAPIDS MUNI 41.78N 91.85W
07/11/2017                   IOWA               IA   OTHER FEDERAL

            CID TOWER REPORTING FUNNEL CLOUD ESTIMATED 10 MILES
            SOUTHWEST OF THE FIELD MOVING TO THE EAST NORTHEAST.

0552 PM     TORNADO          3 NE CONROY             41.76N 91.96W
07/11/2017                   IOWA               IA   LAW ENFORCEMENT

            TROOPER WAS FLYING IN AIRPLANE WITH VISUAL.

0715 PM     HAIL             N IOWA CITY             41.66N 91.54W
07/11/2017  M0.50 INCH       JOHNSON            IA   EMERGENCY MNGR

            REPORT FROM INTERSTATE 80

0725 PM     HAIL             E IOWA CITY             41.66N 91.54W
07/11/2017  E0.75 INCH       JOHNSON            IA   EMERGENCY MNGR

            PEA TO DIME HAIL EAST SIDE OF IOWA CITY 7TH AND MUSCATINE
            AVE.

0733 PM     HEAVY RAIN       1 SW NORTH LIBERTY      41.73N 91.62W
07/11/2017  M1.80 INCH       JOHNSON            IA   TRAINED SPOTTER

            RAIN FELL IN PAST 1 HOUR.

0748 PM     HAIL             2 WSW DOWNEY            41.61N 91.39W
07/11/2017  M0.50 INCH       JOHNSON            IA   EMERGENCY MNGR

0750 PM     HAIL             3 W DOWNEY              41.61N 91.40W
07/11/2017  M1.50 INCH       JOHNSON            IA   EMERGENCY MNGR

0756 PM     FUNNEL CLOUD     3 W DOWNEY              41.61N 91.40W
07/11/2017                   JOHNSON            IA   NWS EMPLOYEE

0757 PM     HAIL             5 ESE IOWA CITY         41.64N 91.44W
07/11/2017  M0.50 INCH       JOHNSON            IA   TRAINED SPOTTER

1048 PM     HAIL             NW HOLY CROSS           42.60N 91.00W
07/11/2017  M1.00 INCH       DUBUQUE            IA   EMERGENCY MNGR

1057 PM     HAIL             1 E HOLY CROSS          42.60N 90.98W
07/11/2017  M1.25 INCH       DUBUQUE            IA   EMERGENCY MNGR

1230 AM     HEAVY RAIN       ASBURY                  42.51N 90.76W
07/12/2017  M4.00 INCH       DUBUQUE            IA   TRAINED SPOTTER

            MEASURED 4 INCHES OF RAINFALL SO FAR THIS EVENING AND
            STILL RAINING HARD AT TIME OF REPORT. LOCAL DRAINAGE
            DITCHES REPORTED FULL AND FLOWING.

1230 AM     TSTM WND DMG     ASBURY                  42.51N 90.76W
07/12/2017                   DUBUQUE            IA   TRAINED SPOTTER

            4 INCH DIAMETER BRANCHES DOWN JUST WEST OF ASBURY.

1234 AM     HAIL             DUBUQUE                 42.50N 90.69W
07/12/2017  E1.00 INCH       DUBUQUE            IA   LAW ENFORCEMENT

            MULTIPLE REPORTS OF NICKEL TO QUARTER SIZED HAIL
            THROUGHOUT THE CITY.

1234 AM     TSTM WND DMG     DUBUQUE                 42.50N 90.69W
07/12/2017                   DUBUQUE            IA   LAW ENFORCEMENT

            MULTIPLE REPORTS OF TREES DOWN THROUGHOUT THE CITY FROM
            HIGH WINDS.

1234 AM     TSTM WND GST     DUBUQUE                 42.50N 90.69W
07/12/2017  E60.00 MPH       DUBUQUE            IA   LAW ENFORCEMENT

            MULTIPLE REPORTS OF 50 TO 60+ MPH WINDS THROUGHOUT THE
            CITY.

1241 AM     TSTM WND GST     DUBUQUE REGIONAL AIRPOR 42.40N 90.72W
07/12/2017  M75.00 MPH       DUBUQUE            IA   ASOS

            ASOS MEASURED WIND GUST OF 75 MPH.

1250 AM     TSTM WND DMG     DURANGO                 42.56N 90.77W
07/12/2017                   DUBUQUE            IA   EMERGENCY MNGR

            NUMEROUS TREES DOWN. HIGHWAY 52 CLOSED DUE TO TREES DOWN
            IN MULTIPLE LOCATIONS.

1250 AM     TSTM WND DMG     DUBUQUE                 42.50N 90.69W
07/12/2017                   DUBUQUE            IA   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN THE CITY. MANY ROADS IMPASSABLE
            DUE TO TREES. FLASH FLOODING ALSO OCCURING.

1250 AM     TSTM WND DMG     EAST DUBUQUE            42.49N 90.64W
07/12/2017                   JO DAVIESS         IL   LAW ENFORCEMENT

            TREES DOWN IN EAST DUBUBQUE AREA.

0100 AM     TSTM WND DMG     2 WSW DUBUQUE           42.49N 90.73W
07/12/2017                   DUBUQUE            IA   TRAINED SPOTTER

            A 10 INCH ASH TREE WAS BLOWN OVER ALONG WITH SEVERAL 2 TO
            4 INCH TREE LIMBS. REPORT WAS DELAYED.

0114 AM     FLASH FLOOD      DUBUQUE                 42.50N 90.69W
07/12/2017                   DUBUQUE            IA   LAW ENFORCEMENT

            SEVERAL ROADS ARE IMPASSABLE AND CLOSED DUE TO HIGH WATER
            IN THE CITY OF DUBUQUE.

0310 AM     FLASH FLOOD      1 NW SAGEVILLE          42.56N 90.72W
07/12/2017                   DUBUQUE            IA   PUBLIC

            SAGEVILLE ROAD NORTH OF TOWN FLOODED. REPORT FROM SOCIAL
            MEDIA.

0425 AM     FLASH FLOOD      DURANGO                 42.56N 90.77W
07/12/2017                   DUBUQUE            IA   EMERGENCY MNGR

            WATER REMAINS OVER HIGHWAY 52 NEAR DURANGO, DUE TO THE
            LITTLE MAQUOKETA CREEK. WATER IS NO LONGER RISING AND
            AREA IS BLOCKED OFF TO TRAFFIC.

0656 AM     HEAVY RAIN       DUBUQUE                 42.50N 90.69W
07/12/2017  E4.90 INCH       DUBUQUE            IA   PUBLIC

            REPORT WAS RELAYED BY LOCAL BROADCAST MEDIA.

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:26 PM CDTSpecial Weather StatementDVNJohnson64 min
Jul 11, 10:17 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque58 min
Jul 11, 11:03 PM CDTFlash Flood WarningDVNDubuque6 hr
Jul 11, 11:52 PM CDTSevere Thunderstorm WarningDVNDubuque53 min
Jul 12, 12:37 AM CDTSevere Thunderstorm WarningDVNDubuque, Jackson52 min
Jul 12, 12:57 AM CDTSevere Thunderstorm WarningDVNJackson63 min
Jul 12, 4:05 AM CDTHeat AdvisoryDVNBenton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more16 hr
Jul 12, 3:13 PM CDTFlash Flood WatchDVNDes Moines, Henry, Jefferson, Lee, Louisa, Muscatine and 3 more12 hr
Jul 12, 6:09 PM CDTSpecial Weather StatementDVNBenton, Iowa66 min
Jul 12, 11:18 AM CDTSpecial Weather StatementDVNCarroll27 min
Jul 12, 3:55 PM CDTRiver Flood WatchDVNWhiteside6 days
Jul 12, 3:55 PM CDTRiver Flood WatchDVNHenry, Rock Island, Whiteside7 days

Nearby

Flash Flood Watches in Iowa, 2017Flash Flood Watches in Illinois, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.